# SDR USAA950846

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N338US
- Make and model: Boeing 737301
- Aircraft serial: 23234
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 985.6
- Part time: 27,043 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND .25 INCH BY 12 INCH AND .5 INCH BY 14 INCH CORROSION, BS 985.6 AT LBL 43 INCHES - RBL 30 INCHES ON FLOOR BEAM.  CORROSION TASK NR C53-107-02, CORROSION LEVEL 2.  REPLACED T-CAP ON FLOOR BEAM, REPAIRED PER TR 53-10-05.  (M)
